×

Found 32 Documents (Results 1–32)

A sufficient condition for the Bernoulli property for K-systems and its application to classical statistical mechanics. (English. Russian original) Zbl 0682.60101

Math. Notes 45, No. 1-2, 158-163 (1989); translation from Mat. Zametki 45, No. 2, 105-112 (1989).
Reviewer: V.A.Zagrebnov
MSC:  60K35 82B05
PDF BibTeX XML Cite
Full Text: DOI

Second-order infinitesimal bendings of surfaces of rotation with densification at a pole. (English. Russian original) Zbl 0682.53007

Math. Notes 45, No. 1-2, 19-24 (1989); translation from Mat. Zametki 45, No. 1, 28-35 (1989).
MSC:  53A05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Main Field